# SDR GTIA2024111938530

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 9,971 hours, 4,201 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED FUMES FWD AND AFT CABIN DURING DESCENT ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-REACTIVATED PACK 2 IAW AMM 21-51-00 REF TSM 05-50-00-810-831-A PERFORMED LVL A DECAM IAW AMM 21-00-00 NO SENTS, FUMES, OR ODORS PER MOC R&R RECIRC FILTERS IAW AMM 21-21-41 A/C OKAY TO CONT SERVICE THIS CLEARS DMI MOC NOT PLACARD REMOVED
